# SDR DXTA2021011104583

- Difficulty date: January 11, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N100QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9480
- Aircraft time: 7,776 hours, 3,394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 2052110
- Part serial: 411FN
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR AUTO SWITCH INSIDE AND OUT WORKS INTERMITTENTLY.  MANUAL SWITCH ON OUTSIDE WORKS FINE.  POWERED UP AIRCRAFT AND DUPLICATED SQUAWK, CHECKED GALLEY TOUCHSCREEN CONTROLLER AND FOUND ACTIVE FAULT "RDE 1 FAILED OR FAILED WIRING" RESET  RDE 1 BREAKER, BUT FAULT RETURNED AS SOON AS DOOR SWITCH WAS TRIED, DID THIS SEVERAL TIMES WITH THE SAME RESULT.  AFTER SOME TIME THE FAULT CLEARED BY IT SELF AND THE DOOR OPERATED NORMAL, BUT THEN A FEW MINUTES LATER RETURNED.  9PENED .9F BAGGAGE FLOORBOARDS AND ACCESSED ROE'S 1 & 3, SWAPPED ROE 1 AND ROE 3, POWERED UP AIRCRAFT , NO ROE FAULTS PRESENT AND DOOR WORKED NORMALLY, RETURNED ROE'S TO THEIR ORIGINAL POSITIONS REPLACED RDE NR 1, IAW GL 5000 GVFD MM CH 44-10-40.  RDE NR 1 OPERATIONS CHECKS GOOD, MED SWITCHES OPERATIONS CHECK GOOD IN AUTO AND MANUAL CLOSED FLOOR BOARD.
